On periodicizing functions
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 253-263
Published online June 1, 2006
Toshiki Naito and Jong Son Shin
The University of Electro-Communications, The University of Electro-Communications
Abstract : In this paper we introduce a new concept, a ``periodicizing'' function for the linear differential equation with the periodic forcing function. Moreover, we construct this function, which is closely related with the solution of a difference equation and an indefinite sum. Using this function, we can obtain a representation of solutions from which we see immediately the asymptotic behavior of the solutions.
Keywords : periodicizing function, linear differential equation, linear difference equation, indefinite sum, representation of solution
MSC numbers : Primary 33A30, 34C25, 34C11, 39A11; Secondary 34C27, 45M15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd